# SDR YENA2024091301269

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 3,899 hours, 571 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,899 hours, 571 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 10233484106
- Part serial: 5009816
- Condition: Faulted
- Location: Nr 1 Engine Oil
- Part time: 8,379 hours, 2,409 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS) 'ENG 1 OIL SENSOR FAULT ON GROUND; REMOVED AND REPLACED ENG #1 PHMU PER AMM 77-31-01. ENG IDLE RUN SUCCESSFUL NO FAULTS NOTED.'
